# SDR CALA2013121193592

- Difficulty date: December 2, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 66,262 hours, 24,877 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Faulty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE DOOR 2L SHOWED NOT ARMED.  FLIGHT ATTENDANT MOVED HANDLE SLIGHTLY TO ARM, HANDLE NOT FLUSH.  DOOR WAS ARMED AT DEPARTURE IN FLIGHT HANDLE MOVED.  RESEATED &  HANDLE MOVED AGAIN WITH NOT ARMED MESSAGE ON ECAM.  REPLACED ARMING FLEX CABLE IAW AMM 52-13-22.
